# SDR AALA20130220001

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 58,693 hours, 20,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEASE STRAP ON THE LEFT NUMBER 1 DOOR WAS NOT LOOPED AROUND THE GIRT BAR, BUT WAS HANGING LOOSE.  PROPERLY LOOPED RELEASE STRAP AROUND THE GIRT BAR ON THE LEFT NUMBER 1 SLIDE.
